| Medical Device Problem Code |
Structural Problem (2506)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Submitted: 14-aug-2018.The pump has been returned and evaluated by product analysis on 09-aug-2018 with the following findings: device evaluation: on investigation, the battery compartment was noted to be cracked.
Event or Problem Description
The pump was returned for investigation.Investigation revealed a case/condition issue.This report is made based on results of investigation completed on 09-aug-2018.